# SDR DALA2019102836206

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DURING INSPECTION, THE 4 AND 5 HOLES WITH CORROSION AND DEEP SCRATCHES WERE FOUND, AND HOLES 1, 2, 7, 8 AND 10 PRESENT ONLY DEEP SCRATCHES. CORRECTIVE ACTION: IN REFERENCE NRC S/N: 00499 HOLES #1,#2, #4, #5, #7, #8 AND #10 WERE REWORKED, THEREFORE WITHIN LIMITS OF REPAIR PER AMDS AND (ET) HFEC INSPECTION WAS ACCOMPLISHED ON HOLES #1, #2, #4, #5, #7, #8 AND #10. AND WERE FOUND WITHOUT ADDITIONAL DAMAGE. AND HOLE #4,WAS REWORKED,THEREFORE WITHIN OF LIMITS OF REPAIR PER AMDS AND (ET) HFEC INSPECTION WAS ACCOMPLISHED ON HOLE #4. NO ADDITIONAL DAMAGE WAS FOUND PER B757 NDT MANUAL PART 6.
